MathSciNet Relay Station
MathSciNet bibliographic data
MR1753093 31B10 (46E35)
Hogan, Jeff; Li, Chun; McIntosh, Alan; Zhang, Kewei Global higher integrability of Jacobians on bounded domains. Ann. Inst. H. Poincaré Anal. Non Linéaire 17 (2000), no. 2, 193–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement